Alert archive / Arkansas / Tornado Warnings in 2007
Tornado Warning 2, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Feb 24, 2007, 1:53 PM CST for Bradley County, Arkansas. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 24, 2007, 1:53 PM CST (19:53 UTC)
- Expired
- Feb 24, 2007, 2:31 PM CST
- In force
- 38 min
- Issued by
- NWS Little Rock, AR
- Area
- Counties, with a storm outline in the text
County Bradley County, AR
The radar
The Little Rock radar (KLZK), 161 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 24, 2:05 PM CST | TORNADO | 7 Sse Hermitage, AR | REPORT OF TORNADO TOUCHDOWN ON COUNTY ROAD 124 BETWEEN INGALLS AND VICK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 24, 8:47 AM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 7.9 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 144 J/kg
- Mixed-layer CIN
- -313 J/kg
- Mixed-layer LCL
- 511 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 513 m²/s²
- 0-3 km storm-relative helicity
- 661 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KLZK 241953
TORLZK
ARC011-242045-
/O.NEW.KLZK.TO.W.0002.070224T1953Z-070224T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
153 PM CST SAT FEB 24 2007
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN BRADLEY COUNTY IN SOUTHEAST ARKANSAS
* UNTIL 245 PM CST
* AT 150 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 21 MILES
SOUTHWEST OF HERMITAGE...MOVING NORTHEAST AT 60 MPH.
* THE TORNADO WILL BE NEAR...
HERMITAGE AROUND 210 PM CST...
&&
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN LITTLE ROCK.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CST SATURDAY AFTERNOON
FOR ARKANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CST
SATURDAY EVENING FOR SOUTHEASTERN ARKANSAS.
LAT...LON 3327 9222 3328 9233 3332 9236 3337 9236
3367 9198 3353 9198 3352 9201 3347 9199
3344 9201 3338 9198 3323 9221
$$
572 follow-up statements
000
WWUS54 KLZK 242010
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
209 PM CST SAT FEB 24 2007
ARC011-242045-
/O.CON.KLZK.TO.W.0002.000000T0000Z-070224T2045Z/
BRADLEY AR-
209 PM CST SAT FEB 24 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CST FOR EAST
CENTRAL BRADLEY COUNTY...
AT 207 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED JUST SOUTHEAST OF
HERMITAGE...MOVING NORTHEAST AT 55 MPH.
OTHER LOCATIONS INCLUDED IN THE WARNING INCLUDE BUT ARE NOT LIMITED
TO MOUNT OLIVE AND SUMPTER.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
LAT...LON 3335 9217 3336 9219 3338 9220 3342 9221
3367 9198 3353 9198 3352 9201 3347 9199
3344 9201 3338 9198 3335 9211
$$
55000
WWUS54 KLZK 242031
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
230 PM CST SAT FEB 24 2007
ARC011-242040-
/O.CAN.KLZK.TO.W.0002.000000T0000Z-070224T2045Z/
BRADLEY AR-
230 PM CST SAT FEB 24 2007
...THE TORNADO WARNING FOR EAST CENTRAL BRADLEY COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS MOVED EAST OF BRADLEY COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 4 PM.
LAT...LON 3335 9217 3336 9219 3338 9220 3342 9221
3367 9198 3353 9198 3352 9201 3347 9199
3344 9201 3338 9198 3335 9211
$$
55What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Feb 24, 11:59 AM CST, 1 hour 54 minutes earlier.
Area forecast discussion, Feb 24, 11:59 AM CST, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1159 AM CST SAT FEB 24 2007 .AVIATION... STRONG LOW OVER THE CENTRAL PLAINS IS WINDING UP RATHER WELL AND PUSHING WARM AND UNSTABLE AIR OVER THE FORECAST. BANDS OF SHOWERS AND THUNDERSTORMS WILL BE ROTATING AROUND THE LOW AS IT SLIDES NORTHEAST DURING THE NEXT 24 HOURS. STRONG SHEAR WILL BE POSSIBLE WITH THE PROGRESSION OF THIS SYSTEM BECAUSE OF STRONG WINDS ALOFT. QUICK DRYING WILL TAKE PLACE BEHIND THE FRONT AS DRY PUNCH CROSSES THE STATE FROM WEST TO EAST LATE THIS AFTERNOON INTO THIS EVENING. && .PREV DISCUSSION... /ISSUED 1118 AM CST SAT FEB 24 2007/ UPDATE... AREAS OF THUNDERSTORMS MOVING ACROSS THE CWA LATE THIS MORNING. LINE OF THUNDERSTORMS MOVING INTO WESTERN SECTIONS MAY HOLD THE MAIN SEVERE THREAT FOR THIS AFTERNOON WITH DAMAGING WINDS...SOME LARGE HAIL AND POSSIBLY TORNADOES. SOUTHERN SECTIONS HAVE WARMED UP SOME WITH DEW POINTS INTO THE 60S. THE MOST INSTABILITY WILL BE THERE AND THAT IS THE AREA MOST VULNERABLE FOR TORNADOES. STILL LOOKS LIKE THE SEVERE ACTIVITY WILL BE THROUGH THE AREA BY 00Z WITH DRIER AIR MOVING IN. SENT OUT UPDATE TO CLEAR UP MORNING WORDING. ALSO ADJUSTED TEMPS AND DEW POINTS FOR THIS AFTERNOON AND EVENING BASED ON OBSERVED DATA. WIND SPEED FORECASTS LOOKED A LITTLE HIGH AND WERE TRIMMED BACK A LITTLE. LAKE WIND ADVISORY STILL LOOKS GOOD BUT SPEEDS WILL BE CLOSE TO FULL WIND ADVISORY LEVELS IN SOME AREAS THIS AFTERNOON AND POSSIBLY THIS EVENING. 29 PREV DISCUSSION.../ISSUED 532 AM CST SAT FEB 24 2007/ AVIATION... ONE AREA OF THUNDERSTORMS IS MOVING OUT OF THE FORECAST AREA WHILE A SECOND AREA OF THUNDERSTORMS IS ENTERING THE FORECAST AREA FROM THE WEST AND A THIRD AND MORE SOLID LINE OF STORMS IS HEADING THIS DIRECTION. CEILINGS WILL AT TIMES DROP TO 15 HND OR LESS...WITH VSBY 4 MILES OR LESS.(38) PREV DISCUSSION... /ISSUED 330 AM CST SAT FEB 24 2007/ SHORT TERM...TODAY THROUGH TUESDAY NIGHT... WELL ADVERTISED EVENT BEGINNING TO UNFOLD TO OUR WEST WITH SEVERE WEATHER ONGOING OVER PARTS OF OKLAHOMA AND TEXAS AT THIS TIME. NAM SOLUTION SEEMS TO BE THE OUTLIER THIS MORNING WHILE THE GFS/ECMWF AND TO A LESSER DEGREE THE CANADIAN IN GOOD AGREEMENT. GFS HAS BEEN THE MOST CONSISTENT MODEL FOR THE PAST SEVERAL RUNS AND WITH OTHER SHORT TERM MODELS COMING INTO ITS CAMP...BELIEVE IT MAY BE THE BEST WAY TO GO THIS MORNING AND WILL LEAN HEAVILY IN ITS DIRECTION. COMPLEX FORECAST TO SAY THE LEAST THIS MORNING WITH POSSIBLE SEVERE WEATHER OUTBREAK TODAY FOLLOWED BY POSSIBLE RED FLAG CONDITIONS OVER THE WEST SATURDAY AFTERNOON AND STATE WIDE ON SUNDAY. MOISTURE CHANNEL SHOWS MID LEVEL CENTER SPINNING OVER THE WESTERN PLAINS WITH INTENSE TROF MOVING INTO THE CENTRAL PLAINS WHILE TAKING ON A NEGATIVE TILT. SEVERAL WAVES WILL EJECT OUT OF THE TROF THIS MORNING WITH INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS. MAIN SHOW ARRIVES THIS AFTERNOON IN THE FORM OF A SQUALL LINE WHICH WILL RACE ACROSS THE FORECAST AREA DURING THE AFTERNOON. AREA RADARS ALREADY SHOWING INTENSE CONVECTION OVER PARTS OF CENTRAL AND EASTERN OKLAHOMA ALONG WITH AREAS OF NORTHEAST TEXAS. SCATTERED SHOWERS AND EVEN A FEW THUNDERSTORMS SHOWING UP ACROSS PARTS OF ARKANSAS AT THIS TIME. SYSTEM IS DEFINITELY IMPRESSIVE LOOKING WITH INTENSE HEIGHT FALLS IN ADVANCE OF THE MID LEVEL CENTER AND STRONG MID LEVEL SPEED MAX EXPECTED TO ROUND THE BASE OF THE TROF LATER TODAY. ENHANCED LIFT ASSOCIATED WITH THE FEATURE IS VERY IMPRESSIVE AS WELL. SQUALL LINE EXPECTED TO DEVELOP IN ADVANCE OF THE ACTUAL COLD FRONT AND MOVE QUICKLY ACROSS THE FORECAST AREA. LATER SURFACE ANALYSIS SHOWS SURGE OF LOW LEVEL MOISTURE WITH DEW POINTS IN THE MID 50S AS FAR NORTH AS SOUTHERN KANSAS. MODELS ALL INDICATING MOISTURE WILL SLOWLY ADVECT EASTWARD INTO THE FORECAST AREA IN ADVANCE OF THE COLD FRONT. TIGHTENING PRESSURE GRADIENT WILL RESULT IN STRONG AND GUSTY SURFACE WINDS DEVELOPING STARTING THIS MORNING AND CONTINUING ALL WEEKEND. THE STRONGEST WINDS WILL BE AHEAD OF AND JUST IN THE WAKE OF THE FRONTAL PASSAGE...WITH SUSTAINED 25-35 MPH WINDS...AND GUSTS APPROACHING THE 40-45 MPH RANGE. LAKE WIND ADVISORIES HAVE ALREADY BEEN HOISTED. THUNDERSTORM DOWNDRAFTS COULD EASILY PULL DOWN STRONGER WINDS FROM JUST OFF THE DECK FOR DAMAGING WINDS. BOTH SPEED AND DIRECTIONAL SHEER PRESENT TO KEEP THE TORNADIC THREAT IN PLACE. LATEST SPC GRAPHIC PLACES SOUTHERN TWO-THIRDS OF THE FORECAST UNDER MODERATE RISK AND SEE NO REASON TO ARGUE. SQUALL LINE WILL BE OUT OF THE FORECAST AREA BY 00Z SUNDAY WITH STRONG DRYING AND PARTIAL CLEARING BEHIND IT. RAINFALL CHANCES DECREASE RAPIDLY AFTER ITS PASSAGE AND WILL LOWER POPS FROM WEST TO EAST DURING THE AFTERNOON. CLOUD COVER AFTER THE SQUALL LINE MOVES THROUGH WILL BE PROBLEMATIC AS MODELS ARE SHOWING SOME MOISTURE ROTATING AROUND THE UPPER LOW AS IT PULLS OFF TO THE NORTHEAST BUT STRONG SUBSIDENCE OVER THE WEST WILL AID IN THE DRYING PROCESS. WILL NEED TO HOLD ON TO SOME MINIMALS POPS OVER THE EAST EARLY TONIGHT. ADDITIONAL MOISTURE WRAPS AROUND THE SYSTEM SUNDAY AS IT BOGS DOWN A BIT OVER THE UPPER MIDWEST AND EXPECTING A GOOD AMOUNT OF CLOUD COVER ACROSS THE NORTH BUT NO PRECIPITATION. REMAINDER OF THE SHORT TERM LOOKS RATHER BENIGN WITH JUST A WEAK SHORTWAVE DROPPING DOWN IN THE NORTHERLY FLOW MONDAY FOR OCCASIONAL CLOUDS WHICH IS FOLLOWED BY RIDGING BUILDING IN FROM THE WEST TO END THE PERIOD. TEMPERATURES ALSO PROBLEMATIC THIS MORNING. WARMER AIR EVIDENT ON SURFACE OBSERVATIONS AS TEMPERATURES SLOWLY RISING OVER THE CENTRAL AND WEST AND HAVE STEADIED OUT OVER THE EAST. ONLY A SLOW RISE EXPECTED TODAY WHICH WILL BE HAMPERED SOMEWHAT BY EXPECTED CLOUD COVER. WEST COULD WARM RAPIDLY IN THE AFTERNOON WITH DRY PUNCH. OTHERWISE LOOKING FOR TEMPERATURES EXPECTED TO BE A LITTLE COOLER THAN GUIDANCE AND A TAD BELOW NORMAL FOR THIS TIME OF THE YEAR. LONG TERM...WEDNESDAY THROUGH FRIDAY AN UPPER LEVEL RIDGE WILL KEEP US DRY UNTIL WEDNESDAY EVENING...THEN AN INCREASE IN MOISTURE WILL BRING ABOUT A CHANCE OF SHOWERS AND THUNDERSTORMS. THE CHANCE OF SHOWERS/THUNDERSTORMS WILL DECREASE SOMEWHAT BY THURSDAY NIGHT. A DRY WEATHER PATTERN WILL AGAIN TAKE HOLD ON FRIDAY. NEAR NORMAL TEMPERATURES WILL PREVAIL THROUGH THE PERIOD. FIRE WEATHER... ONCE THE SQUALL LINE MOVES THROUGH...DRYING OF THE FINE FUELS IS EXPECTED OVER THE WESTERN PART OF THE STATE ALONG WITH VERY GUSTY WINDS. RH VALUES ARE EXPECTED TO LOWER TO NEAR CRITERIA LEVELS FOR A FEW HOURS IN THE AFTERNOON. SEVERAL COUNTIES OVER THE FAR WEST WILL REQUIRE A RED FLAG WARNING FOR SATURDAY AFTERNOON. POSSIBLE RED FLAG EVENT SHAPING UP FOR SUNDAY AS WELL WITH STRONG GUSTY WINDS IN THE WAKE OF THE DEPARTING SYSTEM. WEST WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS ARE EXPECTED THROUGH THE MAJORITY OF THE DAY SUNDAY BEFORE SLOWLY TAPERING OFF LATE. IN SPITE OF RAIN EXPECTED ON SATURDAY... FINER FUELS AND DORMANT GRASS SHOULD DRY OUT QUICKLY WITH THE SURGE OF DRY AIR IN THE WAKE OF THE SYSTEM AND WILL CARRY ANY IGNITION. QUESTION NOW IS IF THE RH WILL GET LOW ENOUGH TO MEET CRITERIA AND WILL PONDER A FIRE WEATHER WATCH FOR SUNDAY. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 63 41 49 31 / 90 30 10 10 CAMDEN AR 72 44 62 35 / 90 20 10 10 HARRISON AR 64 36 45 29 / 90 20 10 10 HOT SPRINGS AR 70 42 57 33 / 90 10 10 10 LITTLE ROCK AR 67 42 56 33 / 90 20 10 10 MONTICELLO AR 71 46 62 35 / 90 30 10 10 MOUNT IDA AR 71 41 56 32 / 90 10 10 10 MOUNTAIN HOME AR 62 37 45 29 / 90 30 10 10 NEWPORT AR 63 42 51 31 / 90 40 10 10 PINE BLUFF AR 69 44 60 35 / 90 30 10 10 RUSSELLVILLE AR 67 39 51 31 / 90 10 10 10 SEARCY AR 65 42 53 32 / 90 30 10 10 STUTTGART AR 66 43 58 34 / 90 30 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 6 PM CST SUNDAY FOR ARKANSAS-BAXTER- BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS- DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE- IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION- MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE- PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF- YELL. RED FLAG WARNING UNTIL 6 PM CST THIS AFTERNOON FOR BOONE-JOHNSON- LOGAN-MONTGOMERY-NEWTON-PIKE-POLK-SCOTT-YELL. && AVIATION...32
Hazardous weather outlook, Feb 24, 5:00 AM CST, 8 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CST SAT FEB 24 2007 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-251100- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CST SAT FEB 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A WELL DEFINED DEEP UPPER LEVEL LOW...OVER THE TEXAS PANHANDLE THIS MORNING...WILL CONTINUE TO DEEPEN AS IT ROTATES OFF TO THE NORTHEAST DURING THE DAY. SOUTH TO SOUTHEAST FLOW OFF THE GULF HAS BEEN PULLING MOISTURE INTO THIS SYSTEM WITH WIDESPREAD SHOWERS AND THUNDERSTORMS THE RESULT. SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE THIS MORNING AS SEVERAL WEAK UPPER LEVEL DISTURBANCES KICK OUT OF THE MAIN TROUGH. THE MAIN ACTION WILL OCCUR THIS AFTERNOON AS A LINE OF STRONG TO POSSIBLY SEVERE THUNDERSTORMS IS FORECAST TO DEVELOP OVER EASTERN OKLAHOMA LATE THIS MORNING AND MOVE INTO WESTERN ARKANSAS AROUND THE NOON HOUR. THIS SQUALL LINE WILL BE A FAST MOVER....SWEEPING THROUGH THE REMAINDER OF THE STATE DURING THE AFTERNOON AND REACHING THE MISSISSIPPI RIVER BY EARLY EVENING AS THE SURFACE LOW MOVES INTO CENTRAL MISSOURI. THIS STORM SYSTEM HAS THE POTENTIAL TO BRING THE FIRST SIGNIFICANT SEVERE WEATHER OUTBREAK TO THE NATURAL STATE THIS SEASON. WHILE INSTABILITY WILL BE RELATIVELY WEAK ACROSS THE AREA...THE SYSTEM WILL BE AIDED BY STRONG WINDS ALOFT AND A STRONG JET STREAK ROUNDING THE BASE OF THE UPPER LEVEL TROUGH. HIGH WINDS ALOFT COULD EASILY BE BROUGHT TO THE GROUND AS THE SYSTEM MOVES THROUGH. LARGE HAIL IS ALSO A CONCERN. THERE IS ALSO A CHANCE THAT SOME OF THE STRONGER STORMS COULD BECOME TORNADIC...ESPECIALLY DURING THE AFTERNOON HOURS. THE LATEST ATMOSPHERIC PROFILES CONTINUE TO SHOW AN ABUNDANCE OF BOTH SPEED AND DIRECTIONAL SHEER WITH THIS SYSTEM WHICH COULD EVENTUALLY DEVELOP INTO ROTATION IN SOME OF THE STRONGER STORMS. THE POSSIBILITY OF TORNADOES WILL BE HIGHER SOUTH OF LITTLE ROCK BUT ALL AREAS WILL BE SUSCEPTIBLE. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER ALL OF ARKANSAS AND A MODERATE RISK OF SEVERE THUNDERSTORMS OVER CENTRAL AND SOUTHERN ARKANSAS TODAY. IN THE WAKE OF THE FRONT...VERY DRY AIR WILL SURGE INTO WESTERN ARKANSAS LATE IN THE DAY. HUMIDITY LEVELS WILL PLUMMET AND WITH GUSTY WINDS CONTINUING...GRASSES AND OTHER FINE FUELS WILL DRY OUT QUICKLY. EVEN AFTER THE RAIN EXPECTED THIS MORNING...CONDITIONS WILL BE OPTIMAL TO SUPPORT WILDFIRES AND A RED FLAG WARNING IS IN EFFECT FOR PARTS OF WESTERN ARKANSAS LATE THIS AFTERNOON. ALONG WITH THE SEVERE WEATHER THREAT...A LAKE WIND ADVISORY IS IN EFFECT THROUGH 6 PM CST SUNDAY. SOUTHEAST AND SOUTHERLY WINDS OF 25 TO 35 MPH...WITH GUSTS APPROACHING 40 TO 45 MPH WILL BE COMMON OVER MUCH OF ARKANSAS ON TODAY. THIS WILL OCCUR AHEAD OF A STRONG COLD FRONT WHICH WILL MOVE THROUGH ARKANSAS LATE SATURDAY. BEHIND THE FRONT...WINDS WILL SHIFT TO THE SOUTHWEST...BUT WILL REMAIN AT 15-25 MPH WITH HIGHER GUSTS THROUGH THE NIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY BREEZY CONDITIONS WILL CONTINUE THROUGH SUNDAY WITH WEST TO NORTHWEST WINDS OF 15 TO 25 MPH EXPECTED. WINDS WILL BEGIN TO SUBSIDE ON SUNDAY NIGHT...AS THE FRONT AND ASSOCIATED LOW PRESSURE SYSTEM MOVE AWAY FROM ARKANSAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED LATER TODAY. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 56/38
In the hours before
Local storm report, Feb 24, 1:51 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
151 PM CST SAT FEB 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL CONWAY 35.09N 92.45W
02/24/2007 E0.75 INCH FAULKNER AR AMATEUR RADIO
ON SIEBENMORGEN ROAD NEAR INTERSTATE 40.
&&
58The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 23, 9:22 PM CST | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 45 hr |
| Feb 24, 4:38 AM CST | Red Flag Warning | LZK | Pike | 13 hr |
| Feb 24, 4:55 AM CST | Severe Thunderstorm Warning | LZK | Woodruff | 20 min |
| Feb 24, 8:25 AM CST | Severe Thunderstorm Warning | LZK | White, Woodruff | 35 min |
| Feb 24, 11:01 AM CST | Severe Thunderstorm Warning | LZK | Johnson, Logan | 33 min |
| Feb 24, 11:13 AM CST | Severe Thunderstorm Warning | LZK | Clark, Dallas | 47 min |
| Feb 24, 11:13 AM CST | Severe Thunderstorm Warning | LZK | Newton | 33 min |
| Feb 24, 11:27 AM CST | Tornado Warning | LZK | Clark, Dallas | 29 min |
| Feb 24, 11:50 AM CST | Severe Thunderstorm Warning | LZK | Calhoun, Ouachita | 30 min |
| Feb 24, 11:54 AM CST | Severe Thunderstorm Warning | LZK | Grant, Saline | 51 min |
| Feb 24, 12:21 PM CST | Severe Thunderstorm Warning | LZK | Pope, Van Buren | 39 min |
| Feb 24, 12:49 PM CST | Severe Thunderstorm Warning | LZK | Cleveland, Lincoln | 41 min |
| Feb 24, 1:35 PM CST | Severe Thunderstorm Warning | LZK | Faulkner | 25 min |
| Feb 24, 2:17 PM CST | Tornado Warning | LZK | Drew | 28 min |
| Feb 24, 2:40 PM CST | Tornado Warning | LZK | Desha, Lincoln | 20 min |
| Feb 24, 2:57 PM CST | Tornado Warning | LZK | Arkansas, Desha | 33 min |
| Feb 24, 3:35 PM CST | Tornado Warning | LZK | Bradley | 40 min |
| Feb 24, 3:44 PM CST | Tornado Warning | LZK | Drew | 31 min |
| Feb 24, 3:51 PM CST | Severe Thunderstorm Warning | LZK | Arkansas | 39 min |
| Feb 24, 3:58 PM CST | Tornado Warning | LZK | Lincoln | 37 min |
| Feb 24, 4:07 PM CST | Tornado Warning | LZK | Desha | 38 min |
| Feb 24, 4:11 PM CST | Tornado Warning | LZK | Drew | 49 min |
| Feb 24, 4:25 PM CST | Tornado Warning | LZK | Arkansas | 32 min |
| Feb 24, 4:40 PM CST | Tornado Warning | LZK | Desha | 39 min |
Nearby
Tornado Warnings in Arkansas, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.